# SDR 9706991232

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motion Sensor
- Part number: 1339008
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  RECYCLED FLAPS, TRIM, POWER LEVERS, AND PARKING BRAKE, NO HELP.  ABORTED TAKEOFF.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER MOTION SENSOR.
